# SDR DXT2001F00001

- Difficulty date: June 14, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215671
- Part serial: 0444
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL BOLTS BETWEEN STRIKER AND PISTON HOUSING WERE LOOSE AND WERE BACKED OFF APPROX 114 INCH.  BRAKE TORQUE BUTTON HAS WORN A GROOVE AROUND THE INNER CIRCUMFERENCE AT THE WHEEL.
